# SDR IPXA2015040287632

- Difficulty date: March 16, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 77,496 hours, 12,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62621
- Part serial: 40206
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, L1 DOOR UPPER FORWARD CORNER SKIN BENT.  ACCOMPLISHED PERMANENT ON L1 DOOR UPPER FORWARD CORNER IAW SRM 52-10-01, REPAIR 3, FIGURE 201.
